# SDR ASAA2014052807961

- Difficulty date: May 28, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 27,427 hours, 8,227 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING RECALL, RT A/C PACK CAUTION ILLUMINATED AND WENT OUT ON PUSH TO RESET.  ACFT GROUNDED. PERFORMED BITE TEST ON RT TEMP CONTROLLER, ALL PASSED GO NO FAULTS FOUND.
